Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | IST-REx-ID: 5790 | OA
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory 91 (2019) 365–394.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

issn=03649024

Search

Filter Publications

  • Display / Sort

    Export / Embed